# SDR SWIA201023582

- Difficulty date: January 27, 2010
- Submitted: February 3, 2010
- Operation: Air carrier
- Aircraft: N236SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120312
- Aircraft time: 31,405 hours, 41,740 cycles
- System (JASC): 2215 · Autopilot Main Servo
- Part: Servo
- Condition: Jammed
- Location: Rudder
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

RUDDER UNCONTROLLABLE IN FIXED POSITION ON TAKEOFF ROLL.  (FLT 7773)  REPLACED RUDDER SERVO AND RUDDER SERVO MOUNT.
